# SDR CA000621016

- Difficulty date: May 31, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 3,198 hours
- Engine: Cont TSIO520NB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Elbow
- Part number: 991029910
- Condition: Cracked
- Location: Exhaust
- Part time: 1,371 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MINOR HEAT STRESS CRACK ADJACENT TO EXISTING SEAM WELD.
